# SDR CA031008004

- Difficulty date: October 6, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 4,339 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Diaphragm
- Part number: 861115
- Condition: Swollen
- Location: Carburetor
- Component: Carburetor, Rotax
- Component part number: 887262
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE CARBURETOR WAS DISASSEMBLED THE DIAPHRAGM WAS FOUND TO BE SWOLLEN AND WHEN INSTALLED IN THE CARBURETOR IT DID NOT SEAT PROPERLY. THE AIRCRAFT IS OPERATED PRIMARILY ON UNLEADED MOGAS WITH OCCASIONAL USE OF 100LL AVGAS.
